# SDR IPXA2018022826976

- Difficulty date: February 8, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING LOWER REAR SPAR CAP CRACKED AT XORS 1085.  REPAIRED THE SPAR CAP IAW SRM 57-20-10, REPAIR 1, FIG. 201, SRM 51-38-01, FIG 15, AND SRM 51-38-01, GENERAL, PAR 6 D, REV 64.  MAJOR.
